MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT229062A
Medical Device Problem Codes Crack (1135); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site name: (b)(6).Event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 26th june, 2024 getinge became aware of an issue with one of surgical lights - powerled ii 500.It was stated that the hood was damaged.Based on photographic evidence the headlight cover was cracked with missing particles.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Event or Problem Description
On 26th july, 2024 getinge became aware of an issue with one of surgical lights - powerled ii 500.It was stated that the cover was damaged.Based on photographic evidence the headlight cover was cracked with missing particles.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
The initial reporter was distributor.The correction of b5 describe event and problem, d1 brand name, d4 catalog #, d4 version or model #, d4 unique identifier (udi) #, h3a device evaluated by mfg and h3b device not eval provide code deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 26th june, 2024 getinge became aware of an issue with one of surgical lights - powerled ii 500.It was stated that the hood was damaged.Based on photographic evidence the headlight cover was cracked with missing particles.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Corrected b5 describe event and problem: on 26th july, 2024 getinge became aware of an issue with one of surgical lights - powerled ii 500.It was stated that the cover was damaged.Based on photographic evidence the headlight cover was cracked with missing particles.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during proce the correction of h3a device evaluated by mfg, h3b device not eval provide code and h3c if other provide code-explain deems required.This is based on the internal evaluation.Previous h3a device evaluated by mfg: no.Corrected h3a device evaluated by mfg: yes.Previous h3b device not eval provide code: device evaluation anticipated, but not yet begun.Corrected h3b device not eval provide code: none.Previous d1 brand name: powerled ii 500.Corrected d1 brand name: maquet powerled ii.Previous d4 catalog # ard569202913.Corrected d4 catalog # none.Previous d4 version or model # ard569202913.Corrected d4 version or model # ardpwt229062a.Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Getinge became aware of an issue with one of surgical lights - powerled ii 500.It was stated that the cover was damaged.Based on photographic evidence the headlight cover was cracked with missing particles.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to the event.There is no information if the claimed device was or was not being used for patient treatment or diagnosis when the event took place.Root cause analysis was performed by subject matter expert at manufacturer¿s.The analysis is following: the photographic evidence shows cracks on the powerled ii plastic upper cover, these cracks start at the fixing point of the cover and spread towards the center.The cause is probably collisions with other equipment.The covers involved must be replaced.To prevent any incident the powerled ii instructions for use mentions to check that the device has not suffered any impact damage and to check for any chipped or cracked parts during the daily inspections before use.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19869784
Report Number9710055-2024-00446
Device Sequence Number7877948
Product Code FTD
UDI-Device Identifier03700712406066
UDI-Public(01)03700712406066
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDPWT229062A
Device Catalogue NumberARD569202913
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date07/31/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2021
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown